CSN Login
Members Online: 9

Headaches after Chemo treatments are over

bc99
Posts: 15
Joined: Mar 2004

My mom finished her last ABVD treatment in December and for the past month she's been having daily headaches. She had a CT scan and that came out clean, she's had her eyes checked and her doctors don't think it's related to allergies, so she's wondering if it might somehow be related to chemo. Has anyone else experienced this after chemo and if you did, how long did it last and how did you treat it? Thanks in advance for your help!

Batman_no13
Posts: 1
Joined: May 2004

Yeah, I had headaches after treatment. Mine weree related to stress. I Get these headaches that are right behind my eyes and it feels like there is a throbbing there. i forund that simply taking a Goody Powder helps most of the time but if that does not work, all I can say is that I just go to sleep. I hope this helps.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network